Sphere packing bounds via spherical codes

Henry Cohn Microsoft Research Yufei Zhao MIT

Convex and Discrete Geometry mathscidoc:1904.40001

Duke Mathematical Journal , 163, 1965--2002, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-11 12:14:16 uploaded by yufeizhao ] [ 629 downloads ] [ 0 comments ]
@inproceedings{henry2014sphere,
  title={Sphere packing bounds via spherical codes},
  author={Henry Cohn, and Yufei Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411121416904974230},
  booktitle={Duke Mathematical Journal },
  volume={163},
  pages={1965--2002},
  year={2014},
}
Henry Cohn, and Yufei Zhao. Sphere packing bounds via spherical codes. 2014. Vol. 163. In Duke Mathematical Journal . pp.1965--2002. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190411121416904974230.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved